Welcome, Guest. Please login or register.
August 07, 2022, 11:59:26 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 765433
  • Total Topics: 65248
  • Online Today: 137
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 0
Guests: 106
Total: 106

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Intro - newbie72  (Read 1002 times)

0 Members and 1 Guest are viewing this topic.

Offline newbie72

  • New Member
  • Posts: 0
Intro - newbie72
« on: May 15, 2022, 07:18:52 pm »
Hi, 50 yo male. Sounds like the Biktarvy. I just diagnosed in March 2022. Started on Biktarvy, but had way too many side effects 1-1/2 weeks in. Then switched to Symtuza, much better, but can only take 3/4 of the pill. If I take the whole thing, I get stomach and intestine issues. Been on Symtuza for 4 weeks, follow up with ID doc on tuesday. Hope the viral count is lower. I want to try Dovato, I'll ask the doc about that one. Very sorry to hear of all your health issues now, geezz.
« Last Edit: May 15, 2022, 07:28:20 pm by Jim Allen »

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 19,157
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Intro - newbie72
« Reply #1 on: May 15, 2022, 07:32:42 pm »
Hiya,

I've moved your post here as you are new to the forum and new to HIV & HIV treatment.

Sorry to hear that starting treatment has included some issues.

To be honest starting treatment often comes with some settling in period of adjusting to treatment, hopefully, things will settle down once you are a few months into a combo although taking 3/4 of the treatment could be an issue.

How are you feeling otherwise and what are your inital labs looking like?

Best, Jim.
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Bucklandbury

  • Member
  • Posts: 144
  • All things must pass
Re: Intro - newbie72
« Reply #2 on: May 18, 2022, 05:10:15 pm »
Hi, 50 yo male. Sounds like the Biktarvy. I just diagnosed in March 2022. Started on Biktarvy, but had way too many side effects 1-1/2 weeks in. Then switched to Symtuza, much better, but can only take 3/4 of the pill. If I take the whole thing, I get stomach and intestine issues. Been on Symtuza for 4 weeks, follow up with ID doc on tuesday. Hope the viral count is lower. I want to try Dovato, I'll ask the doc about that one. Very sorry to hear of all your health issues now, geezz.

I got my diagnosis at 50 too - 2 weeks shy of turning 51. We're the new majority I understand moving forward - older folks. My "advanced HIV" got diagnosed March 12, 2021.

Keep on the Bik. It dropped my VL with 6 weeks to serum undetectable. I bet it does well for you too.



~ Jesse
« Last Edit: May 18, 2022, 05:20:48 pm by Bucklandbury »

 


Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.